Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 421, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 20, 2011, 12:50 PM CDT for Jefferson County, Lonoke County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 12:50 PM CDT (17:50 UTC)
- Expired
- May 20, 2011, 1:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Jefferson County, AR, Lonoke County, AR
The radar
The Little Rock radar (KLZK), 49 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 12:50 PM CDT | HAIL 0.88 | Pine Bluff Arsenal, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS54 KLZK 201750
SVRLZK
ARC069-085-201830-
/O.NEW.KLZK.SV.W.0421.110520T1750Z-110520T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 130 PM CDT
* AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WARBRITTON...OR 3 MILES NORTH OF PINE
BLUFF...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFF... WHITE HALL... WARBRITTON...
PINE BLUFF ARSENAL... PARKERS CORNER... LAKE PINE BLUFF...
KEO... HUMNOKE... HENSLEY ISLAND...
ENGLAND... WRIGHT... TUCKER...
TOMBERLIN... SHERRILL... SEATON...
SAMPLES... ROB ROY... PETTUS...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
WESTERN ARKANSAS.
LAT...LON 3417 9197 3427 9218 3449 9207 3450 9203
3458 9203 3479 9193 3470 9169 3468 9169
3463 9164
TIME...MOT...LOC 1750Z 206DEG 29KT 3430 9201
$$
461 follow-up statement
511
WWUS54 KLZK 201820
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
120 PM CDT FRI MAY 20 2011
ARC069-085-201830-
/O.CON.KLZK.SV.W.0421.000000T0000Z-110520T1830Z/
JEFFERSON AR-LONOKE AR-
120 PM CDT FRI MAY 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LONOKE AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 130 PM CDT...
AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF ENGLAND...OR 18 MILES
NORTH OF PINE BLUFF...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
PARKERS CORNER... KEO... HUMNOKE...
HENSLEY ISLAND... ENGLAND... WRIGHT...
TUCKER... TOMBERLIN... SHERRILL...
SEATON... ROB ROY... PETTUS...
PASTORIA... GETHSEMANE... CULLER...
COY... BLAKEMORE... ALLPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3424 9194 3436 9211 3449 9207 3450 9203
3458 9203 3479 9193 3470 9169 3468 9169
3463 9164
TIME...MOT...LOC 1820Z 212DEG 29KT 3448 9193
$$
224/227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:49 PM CDT, 1 minute earlier.
Area forecast discussion, May 20, 12:49 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1249 PM CDT FRI MAY 20 2011 .AVIATION... SHOWERS AND THUNDERSTORMS WILL AFFECT MOST TAFS THROUGH THE 18Z TAF PERIOD...THOUGH TIMING OF TSRA CONDITIONS WILL BE TOUGH TO NAIL DOWN. EXPECT LOW-END MVFR FLIGHT CATEGORIES AS THUNDERSTORMS AFFECT INDIVIDUAL TERMINALS. HI-RESOLUTION MODELS SHOW THUNDERSTORM COMPLEX PUSHING EAST THROUGH THE STATE TONIGHT...CLEARING KHRO BETWEEN 06-09Z...KBPK...KLIT AND KHOT BETWEEN 10-14Z...AND KBPK AND KLLQ MORE TOWARDS 14Z. HAVE GONE ON THE LATER SIDE OF THIS TIMING FOR THIS TAF PACKAGE. && PREV DISCUSSION... /ISSUED 348 AM CDT FRI MAY 20 2011/ SHORT TERM...TODAY THROUGH MONDAY SURFACE ANALYSIS THIS MORNING SHOWS LOW PRESSURE OUT IN THE PLAINS...WITH A WARM FRONT OVER SOUTHERN MISSOURI AND A COLD FRONT OUT IN THE TEXAS PANHANDLES REGION. IN THE WARM SECTOR...THERE ARE SEVERAL WEAK BOUNDARIES MOVING UP IN THE MEAN FLOW. TODAY...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...WITH THE HIGHEST CHANCES ACROSS THE WEST. OVER THE EAST...UPPER RIDGING AND CLOUD COVER WILL ACT TO KEEP A LID ON ANY WIDESPREAD CONVECTION FOR MUCH OF THE DAY. LATE TODAY INTO TONIGHT...THE UPPER RIDGE WILL SHIFT EASTWARD... WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY BY LATE THIS AFTERNOON OR EARLY TONIGHT IN MUCH OF THE AREA AS AN UPPER WAVE MOVES THROUGH IN THE MEAN FLOW. ADDITIONAL SHOWERS/STORMS WILL OCCUR LATE TONIGHT...AS ANOTHER WAVE MOVES UP FROM THE SOUTHWEST. THERE WILL BE A LULL BY SATURDAY EVENING...AS THE WAVE PULLS AWAY FROM THE REGION AND TOWARD THE OHIO VALLEY. MORE WAVES WILL MOVE THROUGH ON SUNDAY AND SUNDAY NIGHT...WITH SHOWER AND THUNDERSTORM CHANCES INCREASING ONCE AGAIN. SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT... PRIMARILY OVER THE WEST. ON SATURDAY...THE AIRMASS WILL BE A LITTLE MORE STABLE...WITH ANY STRONG STORMS MORE ISOLATED IN NATURE. SEVERE STORMS WILL BE PROBABLE ON SUNDAY OVER MUCH OF THE AREA AS ANOTHER SERIES OF WAVES AFFECTS THE REGION...AND LESS CLOUD COVER CREATES A BETTER OPPORTUNITY FOR THESE WAVES TO INTERACT WITH DAYTIME HEATING AND INCREASED INSTABILITY. ANY SEVERE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. GIVEN BACKING SURFACE FLOW AND LOW LEVEL DIRECTIONAL SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. HOWEVER... SPEED SHEAR IS LACKING...WHICH MAY PRECLUDE ANY LONG-LIVED SUPERCELLS. HEAVY RAINFALL IS ALSO A CONCERN...AS PRECIPITABLE WATERS WILL BE HIGH AND STORM MOTION WILL BE RELATIVELY SLOW. FOCUS WILL BE OVER THE WESTERN HALF OF ARKANSAS...WITH ONE TO THREE INCHES POSSIBLE OVER THE DURATION OF THE SHORT TERM. AT THIS TIME...GIVEN THE LACK OF SUFFICIENT RAINFALL OVER THE AREA SINCE EARLY THIS MONTH...WILL NOT ISSUE ANY HEADLINES AT THIS TIME. WE WILL CONTINUE TO MENTION THE THREAT IN THE HAZARDOUS WEATHER OUTLOOK HOWEVER. HOW THE TEMPERATURE FORECAST PANS OUT WILL LARGELY DEPENDENT ON CLOUD COVER AND ANY OBSERVED RAINFALL. GENERALLY WENT CLOSE TO MOS NUMBERS... WITH A FEW MINOR ADJUSTMENTS. ONE THING IS CERTAIN...TEMPERATURES WILL BE ABOVE NORMAL LEVELS FOR MID TO LATE MAY. LONG TERM...MONDAY NIGHT THROUGH THURSDAY THE GOING THINKING FOR THE LONG TERM IS STILL GOING AND FEW CHANGES WERE MADE TO THE FCST. A BELT OF UPR WESTERLIES WILL BE POSITIONED ACROSS THE SRN PLAINS TO BEGIN THE PD AS THE UPR PATTERN FLATTENS DOWNSTREAM FROM A SW CONUS UPR LOW. ON WED...THIS UPR LOW WILL FINALLY EJECT EWD IN THE FORM OF AN OPEN UPR WAVE...BEGINNING TO AFFECT THE NATURAL STATE WED AFTERNOON. A REFLECTED SFC LOW BENEATH THIS UPR WAVE WILL DEVELOP ALONG THE QUASISTATIONARY BNDRY AND MOVE FROM THE TX PANHANDLE TO AR/MO BY 06Z THU. THIS SHOULD SET THE STAGE FOR WIDESPREAD SHOWERS AND STORMS ON WED OR WED NIGHT. THE FRONT SHOULD MOVE THROUGH BY THU WITH COOLER AND DRIER AIR SLOWLY BEGINNING TO FILTER INTO THE STATE. PRECIP-WISE... HAVE LEFT LOW CHCS FOR PRECIP IN ON TUE AS PRIOR CONVECTIVE EPISODES WILL LIKELY LEAVE MESOSCALE FEATURES THAT WILL HAVE A SIGNIFICANT IMPACT ON THE FCST THAT CAN/T BE RESOLVED AT THIS TIMEFRAME. THE GENERAL FEELING IS THAT WED AND WED NIGHT WILL BE THE MORE LIKELY PD AND THE WAY THE MODELS ARE PORTRAYING IT...IT HAS THE MAKINGS OF A SVR WX SETUP WITH PLENTIFUL INSTABILITY AND ADEQUATE SHEAR. AN EYE WILL KEPT ON THIS PD AS IT APPROACHES. TEMPS-WISE... AT THE RISK OF GETTING BURNED BY CONVECTIVE DEBRIS/OUTFLOW...HAVE GONE WARMER THAN MEX TUE AND WED IN THE SE CWA TO HEDGE TOWARD ECMWF AS THIS AREA SHOULD BE DEEP ENOUGH IN THE WARM SECTOR TO REALIZE WARM READINGS PUSHING 90. TEMPS WILL BE MUCH COOLER ON THURSDAY BEHIND THE AFOREMENTIONED FRONT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 82 66 82 67 / 50 60 50 20 CAMDEN AR 87 70 86 69 / 50 50 30 20 HARRISON AR 78 64 82 64 / 80 80 30 20 HOT SPRINGS AR 85 70 86 69 / 60 60 30 20 LITTLE ROCK AR 85 69 86 69 / 60 60 50 20 MONTICELLO AR 87 70 87 70 / 40 50 40 20 MOUNT IDA AR 85 71 82 67 / 60 70 30 20 MOUNTAIN HOME AR 80 65 82 64 / 80 70 40 20 NEWPORT AR 83 67 83 67 / 50 60 50 20 PINE BLUFF AR 87 70 86 69 / 40 50 40 20 RUSSELLVILLE AR 82 66 84 66 / 70 70 40 20 SEARCY AR 84 68 82 66 / 50 60 50 20 STUTTGART AR 86 69 85 69 / 40 50 50 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FULTON-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION- NEWTON-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL. && AVIATION...64
Hazardous weather outlook, May 20, 5:00 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI MAY 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE SEEN ACROSS THE NATURAL STATE TODAY AND TONIGHT...ESPECIALLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE SEVERE...MAINLY IN THE WESTERN HALF OF THE STATE. QUARTER SIZE HAIL OR LARGER AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. RIVERS HAVE CRESTED...BUT THE WATER WILL BE VERY SLOW TO RECEDE. SOME ROADS IN EASTERN SECTIONS OF THE STATE REMAIN CLOSED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE NEXT SEVERAL DAYS. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY ACROSS MUCH OF THE REGION. THIS WEEKEND...A COLD FRONT WILL LIKELY STALL TO THE NORTH AND WEST OF ARKANSAS. STORM SYSTEMS FROM THE SOUTHWEST WILL INTERACT WITH THE FRONT...AND THIS WILL RESULT IN SEVERAL ROUNDS OF PRECIPITATION THROUGH THE MIDDLE OF NEXT WEEK. IN ARKANSAS...THUNDERSTORMS WILL TEND TO BE HIT AND MISS... AND WILL COME IN BATCHES INSTEAD OF ALL AT ONCE. TWO TO FOUR INCH RAINFALL AMOUNTS ARE POSSIBLE IN THE NORTHERN AND WESTERN COUNTIES NEAREST THE STALLED FRONT. THIS WILL BE SPREAD OUT OVER SEVERAL DAYS...WHICH COULD LEAD TO RISES ON AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM TO THE SOUTHEAST BY WEDNESDAY OR THURSDAY OF NEXT WEEK. ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAIN IS POSSIBLE...FOLLOWED BY DRIER AND COOLER AIR. UNCERTAINTY STILL EXISTS WITH EXACTLY HOW THIS EVENT WILL PLAY OUT...SO STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63
In the hours before
Local storm report, May 20, 12:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1205 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 5 NW HOT SPRINGS 34.54N 93.11W
05/20/2011 E1.00 INCH GARLAND AR TRAINED SPOTTER
&&
224Local storm report, May 20, 12:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL 3 NW FERNDALE 34.81N 92.59W
05/20/2011 E0.25 INCH PULASKI AR AMATEUR RADIO
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:15 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 28 min |
| May 20, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 40 min |
| May 20, 11:39 AM CDT | Flash Flood Watch | LZK | Arkansas, Baxter, Clark, Cleburne, Conway, Dallas and 21 more | 17 hr |
| May 20, 11:57 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 48 min |
| May 20, 11:57 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 48 min |
| May 20, 12:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| May 20, 12:46 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 44 min |
| May 20, 12:59 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 46 min |
| May 20, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 44 min |
| May 20, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 44 min |
| May 20, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 35 min |
| May 20, 2:16 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Pope, Van Buren, Yell | 22 min |
| May 20, 3:09 PM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| May 20, 3:22 PM CDT | Special Weather Statement | LZK | Conway, Pope | 33 min |
| May 20, 3:40 PM CDT | Special Weather Statement | LZK | White | 30 min |
| May 20, 4:08 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| May 20, 4:45 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 30 min |
| May 20, 4:47 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Van Buren | 3 hr |
| May 20, 4:49 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Saline | 26 min |
| May 20, 4:54 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 51 min |
| May 20, 5:16 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Sharp, Stone and 1 more | 3 hr |
| May 20, 5:35 PM CDT | Special Weather Statement | LZK | Jackson, White | 45 min |
| May 20, 5:36 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 39 min |
| May 20, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Pulaski, Saline | 46 min |
| May 20, 6:58 PM CDT | Special Weather Statement | LZK | Pulaski | 47 min |
| May 20, 6:59 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.